(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 64 (1981) | previous | next

  • A. S. Vatsala; R. L. Vaughn
    Existence of extremal solutions and comparison results for delay differential equations in abstract cones
    64 1981 pages 1–14 paper@numdam review@mr review@zbl
  • M.A. Benedetti
    Su un particolare problema di allocazione di servizi
    64 1981 pages 15–23 paper@numdam review@zbl
  • Antonio Claudio Grioli
    Propagazione di onde di accelerazione in un solido viscoelastico di Cosserat
    64 1981 pages 25–37 paper@numdam review@mr review@zbl
  • Alberto Zanardo
    A completeness theorem for the general interpreted modal calculus MCν of A. Bressan
    64 1981 pages 39–57 paper@numdam review@mr review@zbl
  • Sergio Campanato
    Partial Hölder continuity of solutions of quasilinear parabolic systems of second order with linear growth
    64 1981 pages 59–75 paper@numdam review@mr review@zbl
  • Piermarco Cannarsa
    On a maximum principle for elliptic systems with constant coefficients
    64 1981 pages 77–84 paper@numdam review@mr review@zbl
  • L. Stazi
    Sul teorema di Liouville per deformazioni conformi
    64 1981 pages 85–92 paper@numdam review@mr review@zbl
  • Giuliano Artico; Umberto Marconi; Roberto Moresco
    A subspace of Spec(A) and its connexions with the maximal ring of quotients
    64 1981 pages 93–107 paper@numdam review@mr review@zbl
  • A. Montanaro; A. Bressan
    Contributions to foundations of probability calculus on the basis of the modal logical calculus MCν or MCν
    64 1981 pages 109–126 paper@numdam review@mr review@zbl
  • Roger Yue Chi Ming
    On V-rings and unit-regular rings
    64 1981 pages 127–140 paper@numdam review@mr review@zbl
  • A. Lasota; James A. Yorke
    The law of exponential decay for expanding mappings
    64 1981 pages 141–157 paper@numdam review@mr review@zbl
  • Walter Streb
    Über einen Satz von Herstein und Nakayama
    64 1981 pages 159–171 paper@numdam review@mr review@zbl
  • Giuliano Artico; Roberto Moresco
    An answer to a question on hyperspaces
    64 1981 pages 173–174 paper@numdam review@mr review@zbl
  • F. Loonstra
    Special cases of subproducts
    64 1981 pages 175–185 paper@numdam review@mr review@zbl
  • Renato Zanovello
    Su un integrale definito del prodotto di funzioni di Bessel e di Struve
    64 1981 pages 187–192 paper@numdam review@mr review@zbl
  • R. Gütling; O. Mutzbauer
    Classification of torsion free abelian minimax groups
    64 1981 pages 193–199 paper@numdam review@mr review@zbl
  • Luca Chiantini
    On some algebraic and geometric extension of the theory of adjoints
    64 1981 pages 201–218 paper@numdam review@mr review@zbl
  • A. Orsatti; V. Roselli
    A characterization of discrete linearly compact rings by means of a duality
    64 1981 pages 219–234 paper@numdam review@mr review@zbl
  • Giovanni Zacher
    Sul reticolo dei sottogruppi del quadrato cartesiano di un gruppo semplice
    64 1981 pages 235–241 paper@numdam review@mr
  • B. Goldsmith
    A note on products of infinite cyclic groups
    64 1981 pages 243–246 paper@numdam review@mr review@zbl
  • Anna Maria Bresquar
    Sugli zeri delle soluzioni di una classe di equazioni differenziali lineari del secondo ordine
    64 1981 pages 247–270 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS